Top 9 Tylenol Extra Strength – Acetaminophen

Top 9 Tylenol Extra Strength – Acetaminophen

As an Amazon Associate I earn from qualifying purchases.

1. Tylenol

#ad

100 ct, Tylenol Extra Strength Rapid Release Gels with Acetaminophen, Pain Reliever & Fever Reducer

#ad
Tylenol #ad - Use as a fever reducer and to help treat minor aches and pains including headache, backache, toothache, cramps and pain caused by the common cold. For rapid relief, adults may take 2 gelcaps every 6 hours while symptoms last without exceeding 6 gelcaps in 24 hours.

For safe storage of these extra strength gelcaps, we recommend putting medicines up and away after every use and keeping them out of sight of young children. This oral pain reliever is fast-acting and can be used by adults and children who are 12 years and older. Each gelcap features unique, laser-drilled holes to quickly release medicine and contains 500 mg of acetaminophen for fast, effective extra strength pain relief.

This oral pain reliever also helps relieve minor aches due to premenstrual and mentrual cramp pain, as well as muscular aches. 100-count tylenol rapid release Gels with acetaminophen work fast to temporarily relieve minor aches and pains and help reduce fever. Experience relief and alleviate aches and pains with Tylenol, the #1 doctor recommended brand of pain reliever.
BrandTylenol #ad
ManufacturerJohnson & Johnson #ad
Height2.02 Inches
Length1.98 Inches
Weight0.2 Pounds
Width3.87 Inches
Part NumberJO48810
ModelJO48810

2. Tylenol

#ad

Tylenol Extra Strength Caplets with 500 mg Acetaminophen, Pain Reliever & Fever Reducer, 100 ct

#ad
Tylenol #ad - Each extra strength caplet contains 500 mg of acetaminophen for effective, lasting pain relief, and has an excellent safety profile when used as directed.

From the #1 doctor-recommended brand of pain relievers, experience relief from minor aches and pains with Tylenol. 100-count of tylenol extra strength Caplets with acetaminophen to provide temporary relief of minor aches and pains and help reduce fever. This oral pain reliever can be used by adults and children who are 12 years and older. Use as a fever reducer and to help alleviate common pain symptoms including headache, toothache, backache, menstrual cramps and pain caused by the common cold.
BrandTylenol #ad
ManufacturerTylenol #ad
Height2 Inches
Length3.8 Inches
Weight0.02 Pounds
Width2 Inches
Part Number340200
Model340200

3. Amazon Basic Care

#ad

Acetaminophen Caplets, 500 mg, Basic Care Extra Strength Pain Relief, 500 Count

#ad
Amazon Basic Care #ad - Use: acetaminophen may be used as a pain reliever/fever reducer for adults and children 12 years and over. Pain: pain may begin with an injury or illness, but could also originate with anything from a bad mattress to arthritis.

It also temporarily reduces fever. Acute pain: acute pain acts as an alarm such as with a bee sting or stubbing your toe and can last for a few moments or for longer. Purpose: extra strength pain relief, muscular aches, 500 mg, backache, temporarily relieves minor aches and pains due to: the common cold, toothache, minor pain of arthritis, headache, Acetaminophen Caplets, and premenstrual and menstrual cramps. Active ingredient: basic care extra strength Pain Relief's active ingredient is Acetaminophen, 500 mg, which compares to the active ingredient of Extra Strength Tylenol Caplets.
BrandAmazon Basic Care #ad
ManufacturerBasic Care #ad
Height5.75 Inches
Length3.06 Inches
Weight0.7 Pounds
Width3.06 Inches

4. Tylenol

#ad

Tylenol 8 Hour Arthritis Pain Tablets with Acetaminophen for Joint Pain, 100 ct

#ad
Tylenol #ad - Use this oral pain reliever as a fever reducer and to relieve minor aches and pains, backache, muscle aches, including those due to arthritis, toothache, headache, joint ache, the common cold, and pre-menstrual and menstrual cramps.

Each extended-release tablet contains 650 mg of acetaminophen, a known pain relieving and fever reducing ingredient, with two layers of effective pain relief - the first layer acts fast and the second lasts up to 8 hours. Experience effective relief and alleviate minor arthritic joint aches and pains with Tylenol, the #1 doctor recommended OTC brand of pain reliever.

100-count bottle of tylenol 8 hour arthritis pain Extended-Release Caplets with acetaminophen to provide fast-acting, temporary relief of minor arthritis and joint pain, as well as other aches and pains. These oral arthritis pain relief caplets can be used by adults 18 years and older and have an excellent safety profile when used as directed.
BrandTylenol #ad
ManufacturerJohnson & Johnson SLC Hazmat #ad
Height3.84 Inches
Length2.22 Inches
Weight0.06 Pounds
Width2.22 Inches
Part NumberASINPRILAK2754
ModelASINPRILAK2754

5. Tylenol

#ad

Tylenol Extra Strength Rapid Release Gels with Acetaminophen, Pain Reliever & Fever Reducer, 24 ct

#ad
Tylenol #ad - This oral pain reliever is fast-acting and can be used by adults and children who are 12 years and older. Each gelcap features unique, laser-drilled holes to quickly release medicine and contains 500 mg of acetaminophen for fast, effective extra strength pain relief.

Experience relief and alleviate aches and pains with Tylenol, the #1 doctor recommended brand of pain reliever. 24-count tylenol rapid release Gels with acetaminophen work fast to temporarily relieve minor aches and pains and help reduce fever. Use as a fever reducer and to help treat minor aches and pains including headache, toothache, backache, cramps and pain caused by the common cold.
BrandTylenol #ad
ManufacturerJohnson & Johnson #ad
Height1.51 Inches
Length1.47 Inches
Width2.71 Inches
Part NumberJO48824
ModelJO48824

6. Amazon Basic Care

#ad

Arthritis Pain, 400 Count, Basic Care Acetaminophen Extended-Release Tablets, 650 mg

#ad
Amazon Basic Care #ad - Chronic conditions: as the leading cause of disability in the United States, severe arthritis can result in chronic pain, inability to do daily activities and make it difficult to walk or climb stairs. This product provides temporary relief of minor arthritis pain.

Temporary pain relief: this product may also be used to temporarily relieve other minor aches and pains due to: muscular aches, headache, the common cold, premenstrual and menstrual cramps, backache, toothache. Arthritis symptoms: common arthritis joint symptoms include swelling, pain, stiffness and decreased range of motion. Purpose: basic care acetaminophen extended-Release Tablets, 650 mg is a pain reliever/fever reducer that can be used for the temporary relief of minor pain of arthritis.

These symptoms can be mild or severe, and may progress or get worse over time. *. Active ingredient: basic care acetaminophen extended-release Tablets, 650 mg active ingredient is acetaminophen 650 mg, which compares to the active ingredient in Tylenol 8HR Arthritis Pain. Do not use with any other medications containing acetaminophen.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height5.5 Inches
Length3.06 Inches
Weight0.85 Pounds
Width3.06 Inches
Part Number54479
Model54479

7. Tylenol

#ad

2-Pack of 50 ct, Pain Reliever & Fever Reducer, Tylenol Extra Strength Caplets with Acetaminophen

#ad
Tylenol #ad - Each extra strength caplet contains 500 mg of acetaminophen for effective, lasting pain relief, and has an excellent safety profile when used as directed.

This oral pain reliever can be used by adults and children who are 12 years and older. From the #1 doctor-recommended brand of pain relievers, experience relief from minor aches and pains with Tylenol. Use as a fever reducer and to help alleviate common pain symptoms including headache, toothache, backache, menstrual cramps and pain caused by the common cold.50-count, pack of 2 of tylenol extra Strength Caplets with acetaminophen to provide temporary relief of minor aches and pains and help reduce fever.
BrandTylenol #ad
ManufacturerTylenol #ad
Height5.7 Inches
Length3.2 Inches
Weight0.28 Pounds
Width4.3 Inches
Part Number0800005
Model0800005

8. Tylenol

#ad

Tylenol 8 Hour Muscle Aches & Pain Acetaminophen Tablets for Muscle & Joint Pain, 100 ct

#ad
Tylenol #ad - Each extended-release tablet contains 650 mg of acetaminophen and features two unique layers - the first is fast-acting and the second is long-lasting - for effective minor joint & muscle pain that works as hard as you do.

This oral pain reliever helps alleviate minor body aches and pains, so you can take control of your joint & muscle pain and take back your day with pain relief that works as hard as you do. 100-count bottle of tylenol 8 hour muscle Aches & Pains tablets with acetaminophen to provide temporary relief of muscle, joint and body aches and pains and to help reduce fever. These pain relief tablets can be used by adults and children who are 12 years and older and have an excellent safety profile when used as directed. Experience fast-acting, effective relief and alleviate muscle, joint and body aches and pains with Tylenol, the #1 doctor recommended brand of pain reliever.
BrandTylenol #ad
ManufacturerJohnson & Johnson Consumer Inc. #ad
Height4 Inches
Length2.38 Inches
Weight0.25 Pounds
Width2.38 Inches
Part Number493961
Model493961

9. Tylenol

#ad

225 ct, For Headache, Tylenol Extra Strength Caplets with 500 mg Acetaminophen, Backache & Menstrual Pain Relief, Pain Reliever & Fever Reducer

#ad
Tylenol #ad - Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache, menstrual cramps and pain caused by the common cold.

225-count of tylenol extra strength Caplets with acetaminophen to provide temporary relief of minor aches and pains and help reduce fever. Each extra strength caplet contains 500 mg of acetaminophen for effective, lasting pain relief, and has an excellent safety profile when used as directed. From the #1 doctor-recommended brand of pain relievers, experience relief from minor aches and pains with Tylenol. This oral pain reliever can be used by adults and children who are 12 years and older.
BrandTylenol #ad
ManufacturerTylenol #ad